# SDR DL757011928

- Difficulty date: December 11, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 47,806 hours, 24,154 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 000AE9080200
- Condition: Failed
- Location: Cntr Hyd Bay
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

CENTER HYDRAULIC SYST QUANTITY LOSS WITH 'C HYD QTY' EICAS  MSG.  REPLACED FLEX LINE AT CENTER HYD BAY. LEAK CHECKS GOODSERVICED SYSTEM TO FULL.
